# SDR F3LA2018081000384

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N238FR
- Make and model: Airbus A320-214
- Aircraft serial: 7458
- Aircraft time: 6,890 hours, 2,732 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

A- FLIGHT ATTENDANT COMPLAINED ABOUT AN ODOR IN THE FWD GALLEY AT THE GATE.   IAW TSM 05-50-00-810-831-A, TROUBLESHOT AND FOUND MOST PROBABLE CAUSE OF CABIN ODOR IS OVER SERVICE IAW TSM 05-50-00-810-086-A. CONTINUED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A. FOUND APU OIL OVERSERVICED AND CORRECTED TO PROPER LEVEL.  COMPLIED WITH TSM 49-00-81-810-874-A AND AMM 12-33-21-618-001-A02,  NO ODORS DETECTED.  NO OIL LEAKS IN APU AREA. AIRCRAFT OK FOR CONTINUED SERVICE.
